default-icon
Weight gain and lethargic
I have thyroid, insulin and psoriasis and I am gaining weight all of a sudden and the pigmentation mark is too much . How to get rid of weight gain and pigmentation mark. I was showing this to allopathic doctor from last two years and now from last two months I am showing this to Ayurvedic but there is no improvement. Please help
35 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anirudh Agrawal
General Physician 26 yrs exp Delhi
Check your thyroid profile.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.